MAUDE Adverse Event Report: ARTHREX, INC. 2.4 X 22MM VAL SCREW, TI; BONE FIXATION PLATE

ARTHREX, INC. 2.4 X 22MM VAL SCREW, TI; BONE FIXATION PLATE
Model Number 2.4 X 22MM VAL SCREW, TI
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Upon visual inspection, no issues were noted with the device.Measurements were taken and all were found to be within tolerance.
 
Event or Problem Description
On 04/27/2022, it was reported by a sales representative via phone that a ar-8724v-22 locking screw was not locking into the locking hole.This occurred on 04/27/2022 during a distal radius fracture when the locking screw would not lock into the locking hole.The case was completed using an other screw of the same size, with no patient effect reported.

Brand Name
2.4 X 22MM VAL SCREW, TI
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19200484
Report Number1220246-2024-02510
Device Sequence Number20851141
Product Code HRS
UDI-Device Identifier00888867045637
UDI-Public00888867045637
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K131474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4 X 22MM VAL SCREW, TI
Device Catalogue NumberAR-8724V-22
Device Lot Number12642650
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown